# SDR ASAA2023082644832

- Difficulty date: August 26, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,116 hours, 10,884 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: 187042006
- Condition: Worn
- Location: Flight Compartme
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER COATING ON L2 AND L6 BUTTONS WORN OFF ON LEFT FMS. GROUNDED - YES. REF. MM 34-61-01, REMOVED/REPLACED CAPT'S FMC CDU KEYBOARD. OPS NML REF. SAME MM. 2 EA MIG 51A TAGS INSTALLED/RMVD. THIS CLEARS MEL 34-36LPLC C/N 25068467 RMVD. SEAMC NOT. ASHRF.
